# SDR ASAA2018112637041

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 9,968 hours, 3,127 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 372100
- Part serial: ZM10201
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 10,004 hours, 3,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FIRE LOOP B FAULT GROUNDED - YES. SCHEDULED R+R FDU #2 ACCOMPLISHED OP SYS CKS OK FOR SERVICE AS PER AMM 26-12-34. MDDR 61531 CLOSED , PLACARD REMOVED.ETOPS RESTRICTED
